# SDR BHKA201204200001

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N12FN
- Make and model: Lear 36LEAR
- Aircraft serial: 016
- Aircraft time: 17,475 hours, 8,661 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT 35,000 FT, 225 KIAS, IN RIGHT TURN, A HARD BUT MUFFLED POP WAS HEARD FOLLOWED ALMOST IMMEDIATELY BY LT ENGINE FLAME OUT.  N1 OF 104 PERCENT WAS NOTED, FUEL COMPUTER LIGHT ON, AND ALL OTHER INDICATIONS THEN DECREASED DOWN TO 0 DEGREES ITT, APPROX 15 PERCENT N1 AND N2,  ENGINE WAS SECURED, CHECKLIST RUN AND NO RESTART ATTEMPTED DUE TO ACRID SMELL AT TIME OF FLAME OUT AND SUSPICION OF OVERSPEED.  DURING RECOVERY, BELOW 20,000 FEET THE LT BLEED AIR LIGHT KEPT FLICKERING ON AND OFF AND SETTING OFF THE MASTER CAUTION LIGHT.  EMERGENCY WAS DECLARED, ACFT RETURNED TO DEPARTURE WITH UNEVENTFUL APPROACH AND LANDING AT PHF.
